I’m 26 and I’ve got alopecia issue for about 2 years. I’m barely sure it’s a telogen effluvium, because hair loss is evenly distributed and affect my facial and whole body hair, as well. I've realised it may be a hyperthyroidism, because I’ve had some other symptoms of it (hyperactivity, tremor, sweatness, sometimes arrythmia and high pulse). Before I’ve got some knowledge I tied these symptoms to some neurosis disorders, because I’m very nervous and uptight. I’ve tested my blood and this is my results:
As you see, my ft3 and ft3 are too high, but TSH is normal. May it be a hyperthyroidism anyway? Even if my TSH is normal? I’ve visited an endo and he said it may be a hyperthyroidism and recommend methizol (10mg a day) and another blood test after 2 weeks in order to see if methizol influenced the results. I’ve taken methizol since 28 Feb. and I’m going to get a blood test in the coming week. I would to know if the treatment recommended by that doctor is right? May it be a hyperthyroidism? What else may my untypical results mean?
PS I’m sorry for my unnatural English. I’m a foreigner and it’s not my native language.
Would retest levels to sort this out prior to making a diagnosis of hyperthyroidism. The free T3 and T4 levels are slightly high only. The other (less likely situation) would be a pituitary problem. Would recheck w/ endocrinologist.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.